MathSciNet Relay Station
MathSciNet bibliographic data
MR1746833 (2001a:90061) 90C30 (65K05)
Grippo, L.; Sciandrone, M. On the convergence of the block nonlinear Gauss-Seidel method under convex constraints. Oper. Res. Lett. 26 (2000), no. 3, 127–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement